# SDR C2XA99BT011

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Condition: Inoperative
- Location: Row 1,3,4
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - MAINTENANCE REPORTED EMERGENCY AISLE PATH LIGHTING AT 1A/B, 3 A/B, 4 A/B NOT WORKING.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.  OPS CHECK OF LIGHTING GOOD.  (M)
